MathSciNet Relay Station
MathSciNet bibliographic data
MR1636447 93B36
Yang, Guang-Hong; Lam, James; Wang, Jianliang Reliable $H_\infty$ control for affine nonlinear systems. IEEE Trans. Automat. Control 43 (1998), no. 8, 1112–1116.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement